# SDR AU010011

- Difficulty date: January 10, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3TN5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 4410174
- Condition: Chafed
- Location: Boost Pump
- Component: Boost Pump, Cessna, C441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUEL TANK BOOST PUMP WIRING CHAFED THROUGH TO BARE WIRE.
